# SDR SWIA201439904

- Difficulty date: November 10, 2014
- Submitted: November 12, 2014
- Operation: Air carrier
- Aircraft: N117SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000416
- Aircraft time: 665 hours, 322 cycles
- Engine: Ge CF348E5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Vibration
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE NR 1 ENGINE LOW PRESSURE VIBRATION REACHED 4.0 CAUTION AND FLUCTUATED BETWEEN 3.7 AND 4.0 ENTIRE FLIGHT.  DIVERTED, REMOVED NR 1, 25, 26 FAN BLADES PINS OF LT ENGINE AND CLEANED AND INSPECTED AND LUBRICATED IAW AMM.  PERFORMED VIBRATION CHECK OF LT ENGINE IAW AMM, CHECKED GOOD.  P
